# SDR DLM90040439

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 26,976 hours, 14,281 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459401
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND FUMES IN CABIN, TURNED OFF RIGHT PACK AND GALLEY POWER SMOKE STOPPED.  FOUND J9 C/B POPPED ON RECIRCULATION FAN.  REPLACED SAME.
